H-E-B Aspirin 300 Coated Tablets 325 Mg

H-E-B Aspirin 300 Coated Tablets 325 Mg

H-e-b

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Pain reliever/fever reducer (NSAID). Fast, safe pain relief. Compare to Bayer active ingredient (This product is not manufactured or distributed by Bayer HealthCare LLC, distributor of Bayer). Headaches, everyday aches
...more >>

Always refer to the actual package for the most accurate information